# SDR ASOA05492

- Difficulty date: June 5, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE MAINFRAME AT FS 473.15 AT THE FLOOR LEVEL UNDER THE LT AND RT OVERWING EXITS WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE MAINFRAME AT FS 473.15 AT THE FLOOR LEVEL UNDER THE LT AND RT OVERWING EXITS IAW EO.  (K)
